# SDR CALA2025040703594

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0740) AFT PASSENGER COMPARTMENT WET AREA AT STA951 DR AIN PLUG INTERCOSTAL HAS CORROSION AT MULTIPLE PLACES. TRANSCRIB ED FROM HAECO GSO NRC 9284552. REMOVED AND REPLACED INTERCOSTAL P/N: 147A5762U13 P.O. 1116947.6 IAW BACDWG 147A5762 REV L AND B737-800SRM 51-40-02. HAECO GSO MECH V901008 QC194. CREATED SFR LOGPAGE 4373880 READY TO BE CLEARED
